Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from anemia. Taking sprintec. Bone cyst to be removed. Should I stop sprintec?

I m currently on Sprintec for my anemia , and have a surgery scheduled for August 10 to remove a piece of bone from my heel as well as to fill a bone cyst in my foot . Will I need to stop taking the Sprintec for the surgery? If yes, should I do so immediately, or should I finish the pack? (I have a little over a week left). If it is necessary to stop taking it, how long after the surgery should I wait to start taking it again?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Sprintec is birth control pill and it has no role in anemia. so please check with your doctor if this is the medication you suppose to take. This is a birth control pill. As far as surgery is concerned yes you can safely take it as there is no risk when you are taking this medicine. You can talk to anesthetist for better information .
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor